Volume 20, No 6, 2013

Vasin A. V. 
Asymptotically reliability optimal schemes in special bases
P. 3–15

Velikanova Yu. Yu.
The online algorithms for the problem of finding the maximum of the unimodal function
P. 16–29

Zamaraev V. A.
On factorial subclasses of $K_{1,3}$-free graphs
P. 30–39

Isaev M. I., Isaeva K. V.
Asymptotic enumeration of eulerian orientations for graphs with strong mixing properties
P. 40–58

Malyshev D. S.
Critical graph classes for the edge list-ranking problem
P. 59–76

Chukhrov I. P.
On complexity measures for complexes of faces in the unit cube
P. 77–94

 © Sobolev Institute of Mathematics, 2015